MathSciNet Relay Station
MathSciNet bibliographic data
MR1415577 46J05 (43A20 47D03)
Chojnacki, Wojciech On the equivalence of a theorem of Kisyński and the Hille-Yosida generation theorem. Proc. Amer. Math. Soc. 126 (1998), no. 2, 491–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement